Nihonkai Mathematical Journal

On The Rate Of Convergence Of A Positive Approximation Process

OCTAVIAN AGRATINI

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 11, Number 1 (2000), 47-56.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779510

Mathematical Reviews number (MathSciNet)
MR1760162

Zentralblatt MATH identifier
0998.41014

Citation

AGRATINI, OCTAVIAN. On The Rate Of Convergence Of A Positive Approximation Process. Nihonkai Math. J. 11 (2000), no. 1, 47--56. https://projecteuclid.org/euclid.nihmj/1273779510


Export citation